# SDR SWAA2019021929724

- Difficulty date: January 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT AT LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AROUND FASTENER CRACKED AT ACTUATOR RIBS.  REPAIRED NR 6 SLAT IAW SRM.
